MAUDE Adverse Event Report: MENTOR MEDICAL SYSTEM B.V. CPG 333; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR MEDICAL SYSTEM B.V. CPG 333; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 334-1204
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent breast augmentation revision with an unknown mentor gel implant (right) and a 430cc mentor memoryshape breast implant (left) experienced bilateral rupture post procedure.The ruptures were discovered during explant.As a result, replacement with mentor gel implants was performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information was received on april 10, 2025.The devices were manufactured by mentor medical systems b.V, located in leiden, the netherlands.Mentor medical systems b.V, located in leiden, the netherlands is a foreign manufacturer of medical devices that are not cleared or approved for sale in the us.It is a separate legal entity from mentor texas.Per 21 cfr 803.58 and "medical device reporting for manufacturers" (fda guidance document issued on november 8, 2016), we are ¿[not] required to submit mdr reports for events occurring in other countries for a device that is manufactured in a foreign country and that is not cleared or approved for marketing in the us.However, if [mentor becomes] aware of information that reasonably suggests a device has malfunctioned and that a similar device that [is] marketed in the us would be likely to cause or contribute to a death or serious injury if the malfunction were to recur, then [mentor] should report the device malfunction that occurred outside the us." since mentor medical systems b.V.Do not market any devices in the us, manufacture & market all their devices outside the us, and have never held fda approval nor clearance for any of their products, their devices do not meet the criteria for mdr reportability.Therefore, no further reporting will be performed on this event.Manufacturer¿s reference number: (b)(4).

Brand Name
CPG 333
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR MEDICAL SYSTEM B.V.
zernikedreef 2
leiden TX 2333 CL
NL  2333 CL
Manufacturer (Section G)
MENTOR TEXAS
zernikedreef 2
leiden TX 2333 CL
NL   2333 CL
Manufacturer Contact
maikel ruijgers
zernikedreef 2
leiden, TX 2333 -CL
NL   2333 CL
3035526892
MDR Report Key21617859
Report Number1645337-2025-02781
Device Sequence Number8516148
Product Code FTR
UDI-Device Identifier00081317024224
UDI-Public00081317024224
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number334-1204
Device Lot Number5933791/5947470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale